# SDR R61A201712160955

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 21,316 hours, 15,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 1700327005
- Condition: Corroded
- Location: Frames 8-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HVY MX CHECK - LH COCKPIT FLOOR DOUBLER CORRODED AS MARKED FR 8-12. CUT OUT SECTION OF CORRODED FLOOR DOUBLER AND SPLICE IN NEW SECTION
OF DOUBLER PN: 170-0327-005 REF ETD2017-170-105596 .
